# SDR SIMA2020063014003

- Difficulty date: May 14, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT FRAME 77 HAD SMALL CRACKS PROTRUDING FROM TWO RIVETS. REPAIRED IAW SRM 53-32-01.
